Inventiones mathematicae

, Volume 59, Issue 1, pp 67–76

On the number of solutions of the equation\(\frac{{dx}}{{dt}} = \sum\limits_{j = 0}^n {a_j (t) x^j ,0 \leqq t \leqq 1,} \) for whichx(0)=x(1)

  • Alcides Lins Neto
Article

DOI: 10.1007/BF01390315

Cite this article as:
Neto, A.L. Invent Math (1980) 59: 67. doi:10.1007/BF01390315

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Alcides Lins Neto
    • 1
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrazil